Colored knot polynomials for arbitrary pretzel knots and links

D. Galakhov, D. Melnikov, A. Mironov*, A. Morozov, A. Sleptsov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

41 Scopus citations


A very simple expression is conjectured for arbitrary colored Jones and HOMFLY polynomials of a rich (g+1)-parametric family of pretzel knots and links. The answer for the Jones and HOMFLY is fully and explicitly expressed through the Racah matrix of Uq(SUN), and looks related to a modular transformation of toric conformal block.

Original languageEnglish
Pages (from-to)71-74
Number of pages4
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
StatePublished - 9 Apr 2015
Externally publishedYes

Fingerprint Dive into the research topics of 'Colored knot polynomials for arbitrary pretzel knots and links'. Together they form a unique fingerprint.

Cite this